# SDR CHQA200500073

- Difficulty date: April 5, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 8,946 hours, 7,291 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

C-CHECK TEST FLT,  DURING ICE TEST, DETECTED A STRONG ODOR.  MECH SAID ODOR ASSOCIATED WITH GREASE ON O-RINGS OF 14TH STAGE BLEED AIR VALVE. CREW RECEIVED NO INDS OTHER THAN ODOR, CONTINUED.  AFTER T/O, AT 1,000 FT, RECEIVED A "LAV SMOKE" WARNING, ASSOCIATED WITH ODOR.  MECH SENT TO LAV TO INVEST, INFORMED APPROACH OF IND OF SMOKE & WOULD RETURN,  EMERGENCY NOT DECLARED.  FOUND NO SMOKE OR FIRE IN LAV, BUT HAZE COULD BE SEEN.  LEVELED OFF AT 3,000 FT & TURNED BACK , ODOR DISSIPATED & LAV SMOKE IND DID NOT RETURN AFTER RESETTING. RAN "LAV SMOKE" QRH, RAN ALL NORMAL CHKLISTS, & LANDED.  NR 2 ENG SHUTDOWN.  MX PERFORMED OPS TEST OF NR 2 ENG PNEU SYS, NO EVIDENCE OF SMOKE.  CONDITION CAN'T BE DUPLICATED IAW MM.
